# SDR SWAA2020080504641

- Difficulty date: July 29, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT SIGN HAS BURNED OUT BULBS.  REPLACED THE BULBS IN FOWARD SERVICE DOOR EMERGENCY EXIT SIGN AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-01-960-801.
